# SDR ASAA2017102322305

- Difficulty date: October 23, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,433 hours, 12,414 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT ILLUMINATED AND CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.   CONFIRMED TERMINAL LUG AT CIRCUIT BREAKER C392 TO BE DAMAGED FROM HEAT.  REPLACED THE TERMINAL LUG.  RESET THE CIRCUIT BREAKER AND OPS TEST PASSED.  BITE CHECK OF WINDOW HEAT CONTROLLER GOOD, NO FAULTS FOUND IAW WDM 30-41-12,  AND SWPM 20-30-11.
